# SDR USAA2014090300001

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 5,831 hours, 2,467 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU AIR HAS VERY BAD OIL SMELL.  CREW EXPERIENCED HEADACHE SYMPTOMS.  ACCOMPLISHED JOB CARD 26L0002001 & FOUND ACFT TO BE OK FOR SERVICE.
